# SDR FDEA200806232386

- Difficulty date: June 23, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 53,210 hours, 20,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: AGA38052
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT TUNNEL AREA FOUND MODERATE CORROSION ON STRUT. REPAIRED AREA IAW SRM 53-00-01 FIG 7 SHT 4 TO 7 VOL I.
